# SDR YENA20160503357

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 27,108 hours, 16,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK 3" AFT OF FRAME 17, RBL 12.  ACCOMPLISHED BLEND REPAIR IAW JB EA E16-272-01, REF NR 00130 AND E16-272-01 FOR WORK ACCOMPLISHED.
